# SDR SIMA202312184001

- Difficulty date: November 24, 2023
- Submitted: December 18, 2023
- Operation: Air carrier
- Aircraft: N646RW
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000066
- Aircraft time: 48,912 hours, 30,845 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Seal Rest
- Part number: 17066803404
- Condition: Corroded
- Location: Fr 27
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SSI 53-21-009 ? FWD CARGO DOOR CUTOUT LOWER AFT CORNER SEAL DEPRESSOR CORRODED (LEVEL 2 CORROSION). -C/A-REMOVED AND REPLACED FWD CARGO DOOR CUTOUT LOWER AFT CORNER SEAL DEPRESSOR IAW EMB 170 SRM 51-40-02. SSI 53-21-009 ? FWD CARGO DOOR CUTOUT LOWER AFT CORNER SEAL DEPRESSOR CORRODED (LEVEL 2 CORROSION). -C/A-REMOVED AND REPLACED FWD CARGO DOOR CUTOUT LOWER AFT CORNER SEAL DEPRESSOR IAW EMB 170 SRM 51-40-02.
